MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG,STRYKEFLOW ELECROCAUTERY PROBE, SPATULA TIP, 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG,STRYKEFLOW ELECROCAUTERY PROBE, SPATULA TIP, 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0250070441
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that pieces broke off inside patient.The broken pieces were removed successfully.
 
Additional Manufacturer Narrative
Alleged failure: it was reported by the sales rep jason brolo insulation part doesnt go all the way down and so there was enough black tip at the end that melted the black tip.Pieces fell off.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be 1) conductive irrigating or aspirating fluid used was inside the distal end, and contacted the probe and the sheath causing the sheath to melt, 2) power set too high.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.
 
Event or Problem Description

Brand Name
PKG,STRYKEFLOW ELECROCAUTERY PROBE, SPATULA TIP, 5MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7931303
Report Number0002936485-2018-00629
Device Sequence Number13685512
Product Code GCJ
UDI-Device Identifier07613327051865
UDI-Public07613327051865
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K934094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070441
Device Lot Number17K5303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2018
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer09/06/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1